Volume 16, Issue 1 (4-2021)                   IJMSI 2021, 16(1): 191-194 | Back to browse issues page

XML Print

In this paper, we study the structure of nite Frobenius groups whose non-rational or non-real irreducible characters are linear.
Type of Study: Research paper | Subject: Special

1. 1. B. G. Basmaji, Rational Non-Linear Characters of Metabelian Groups, Proc. Amer. Math. Soc, 85, (1982), 175-180. [DOI:10.1090/S0002-9939-1982-0652436-0]
2. Y. Berkovich and E. Zhmud, Characters of finite groups, Part I, American mathematical society, (1998). [DOI:10.1090/mmono/181]
3. D. Chillag and A. Mann, Nearly odd-order and nearly real finite groups, Comm. Algebra, 26(7), (1998), 2041-2064. [DOI:10.1080/00927879808826261]
4. M. R. Darafsheh and H. Sharifi, Frobenius Q-groups, Arch. Math. (Basel), 83(2), (2004), 102-105. [DOI:10.1007/s00013-004-1020-4]
5. M. R. Darafsheh, A. Iranmanesh, and S. A. Moosavi, Groups whose nonlinear irreducible characters are rational valued, Arch. Math. (Basel), 94, (2010), 411-418. [DOI:10.1007/s00013-010-0110-8]
6. S. Dolfi, G. Navarro, and P. H. Tiep, Primes dividing the degrees of the real characters, Math. Z., 259, (2008), 755-774. [DOI:10.1007/s00209-007-0247-8]
7. L. Dornhofi, Group representation theory. Part A: Ordinary representation theory, Marcel Dekker (New York, 1971).
8. G. Navarro and P. H. Tiep, Degrees of rational characters of finite groups, Adv. Math., 224, (2010), 1121-1142. [DOI:10.1016/j.aim.2009.12.023]
9. M. Norooz-Abadian and H. Sharifi, Frobenius Q1-groups, Arch. Math. (Basel), 105(6), (2015), 509-517. [DOI:10.1007/s00013-015-0834-6]
10. D. S. Passman, Permutation groups, New York, (1968).

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.